# SDR SWAA2022010448030

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE FWD CORNER R1 DOOR AT FWD GALLEY AREA (1 EA) ; 2021-536685 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:A21142022;DUE DATE:02-OCT-22.; [02] REPAIRED BY WELDING SCUFF PLATE FWD CORNER R1 DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.; [03] REPAIRED BY WELDING SCUFF PLATE FWD CORNER R1 DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW; [04] REPAIRED BY WELDING SCUFF PLATE FWD CORNER R1 DOOR AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.
